RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 2, Pages 401–422 (Mi izv2302)  

Composite functions and their series in the Faber–Schauder system

T. N. Saburova


Abstract: We obtain both necessary conditions and sufficient conditions for the absolute convergence of the series of Fourier coefficients with respect to the Faber–Schauder system for composite functions of various classes.

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:2, 395–415

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A56; Secondary 42A28
Received: 20.04.1971

Citation: T. N. Saburova, “Composite functions and their series in the Faber–Schauder system”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972), 401–422; Math. USSR-Izv., 6:2 (1972), 395–415

Citation in format AMSBIB
\Bibitem{Sab72}
\by T.~N.~Saburova
\paper Composite functions and their series in the Faber--Schauder system
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 2
\pages 401--422
\mathnet{http://mi.mathnet.ru/izv2302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306799}
\zmath{https://zbmath.org/?q=an:0244.42030}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 2
\pages 395--415
\crossref{https://doi.org/10.1070/IM1972v006n02ABEH001879}


Linking options:
  • http://mi.mathnet.ru/eng/izv2302
  • http://mi.mathnet.ru/eng/izv/v36/i2/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:202
    Full text:71
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019